Statistical dynamics of continuous systems: perturbative and approximative approaches

Finkelshtein D, Kondratiev Y, Kutoviy O (2015)
Arabian Journal of Mathematics 4(4): 255-300.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Finkelshtein, Dmitri; Kondratiev, YuriUniBi; Kutoviy, Oleksandr
Abstract / Bemerkung
We discuss general concept of Markov statistical dynamics in the continuum. For a class of spatial birth-and-death models, we develop a perturbative technique for the construction of statistical dynamics. Particular examples of such systems are considered. For the case of Glauber type dynamics in the continuum we describe a Markov chain approximation approach that gives more detailed information about statistical evolution in this model.
Erscheinungsjahr
2015
Zeitschriftentitel
Arabian Journal of Mathematics
Band
4
Ausgabe
4
Seite(n)
255-300
ISSN
2193-5343
eISSN
2193-5351
Page URI
https://pub.uni-bielefeld.de/record/2901207

Zitieren

Finkelshtein D, Kondratiev Y, Kutoviy O. Statistical dynamics of continuous systems: perturbative and approximative approaches. Arabian Journal of Mathematics. 2015;4(4):255-300.
Finkelshtein, D., Kondratiev, Y., & Kutoviy, O. (2015). Statistical dynamics of continuous systems: perturbative and approximative approaches. Arabian Journal of Mathematics, 4(4), 255-300. doi:10.1007/s40065-014-0111-8
Finkelshtein, D., Kondratiev, Y., and Kutoviy, O. (2015). Statistical dynamics of continuous systems: perturbative and approximative approaches. Arabian Journal of Mathematics 4, 255-300.
Finkelshtein, D., Kondratiev, Y., & Kutoviy, O., 2015. Statistical dynamics of continuous systems: perturbative and approximative approaches. Arabian Journal of Mathematics, 4(4), p 255-300.
D. Finkelshtein, Y. Kondratiev, and O. Kutoviy, “Statistical dynamics of continuous systems: perturbative and approximative approaches”, Arabian Journal of Mathematics, vol. 4, 2015, pp. 255-300.
Finkelshtein, D., Kondratiev, Y., Kutoviy, O.: Statistical dynamics of continuous systems: perturbative and approximative approaches. Arabian Journal of Mathematics. 4, 255-300 (2015).
Finkelshtein, Dmitri, Kondratiev, Yuri, and Kutoviy, Oleksandr. “Statistical dynamics of continuous systems: perturbative and approximative approaches”. Arabian Journal of Mathematics 4.4 (2015): 255-300.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar